# SDR MK1Y20221211006

- Difficulty date: December 11, 2022
- Submitted: December 11, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N155DL
- Make and model: Boeing 767-300
- Aircraft serial: 25269
- Aircraft time: 123,354 hours, 22,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

SEC 43, BETWEEN STA 434 TO STA 456, STR 39L: SHOP FOUND CORROSION ON STR-39L, AFTER THE CORRODED STRINGER REMOVED (NEW STRINGER WERE ORDERED), SHOP FOUND CORROSION ON THE INNER SKIN. NDT PERFORMED H.F.C. INSPECTION AND CORROSION WAS FOUND, PERFORMED CLEANUP CORROSION FROM SKIN AREA BY DIA 1.5’’. NOMINAL GAGE SKIN 0.060’’, MINIMUM GAGE SKIN 0.040’’. SKIN P/N 143T3220, IS MADE FROM 0.140’’ CLAD 2024-T3 (MACHINED TO 0.056 MIN) THE EXISTING CONDITION DOES NOT COMPLY WITH SRM 53-00-01, ALLOWABLE DAMAGE 1, DETAIL II REQUIREMENTS.IN ADDITION, THE CORROSION REPAIR PER BOEING 767-300 SRM 53-00-01 CANNOT BE IMPLEMENTED BECAUSE IT IS BEYOND LIMITS PER BOEING SRM 53-00-01-2R, REPAIR GENERAL. P/N TREE: 140T0001-632 BODY INTEGRATION, 143T0001-632 BODY ASSY SECT 43, 143T0200-23 PANEL ASSY, 143T0200-5087 LIMITED PT COLLECTOR, 143T3220-25 SKIN PANEL ASSY, 143T3221-11 SKIN-MACHINED.
